# SDR MALA020132

- Difficulty date: January 16, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 13,202 hours, 14,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253722001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, FRAME ANGLE FLANGES AT STA 258 ARE CORRODED.  MAINTENANCE PERFORMED REPAIR OF FRAME ANGLE P/N 7253722-001 AT STA 258, IAW EO S53102.
